BibTeX record journals/siamnum/DupontL02

download as .bib file

@article{DBLP:journals/siamnum/DupontL02,
  author       = {Todd F. Dupont and
                  Yingjie Liu},
  title        = {Symmetric Error Estimates for Moving Mesh Galerkin Methods for Advection-Diffusion
                  Equations},
  journal      = {{SIAM} J. Numer. Anal.},
  volume       = {40},
  number       = {3},
  pages        = {914--927},
  year         = {2002},
  url          = {https://doi.org/10.1137/S0036142900380431},
  doi          = {10.1137/S0036142900380431},
  timestamp    = {Mon, 11 May 2020 15:48:35 +0200},
  biburl       = {https://dblp.org/rec/journals/siamnum/DupontL02.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics